# SDR USAA010001

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin Tie
- Condition: Cracked
- Location: Rib 3
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER SKIN TIE CRACKED AT FASTENER LEFT SIDE AT INTERSECTION OF RIB NR 3 AND STR 8L (JUST ABOVE).  FOUND DURING C-CHECK.  REPLACED SKIN TIE TO VERTICAL STABILZIER  LEFT SIDE AT INTERSECTION OF RIB NR 3 AND STR 8 LEFT.  MATERIAL USED, 7075-T6, 0.050 INCH, 7 INCHES BY 3 INCHES.  REPAIR ACCOMPLISHED IAW SRM 55-30-2 FIG 2.  (X)
